Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary

Volume 65, Issue 1, 2010

Classification of bivariate measures of linear association
Wiebe R. Pestman
pp. 1–11
About this article | Full-Text PDF (143 KB)

A dynamic proof of Thébault’s theorem
Alexander Ostermann and Gerhard Wanner
pp. 12–16
About this article | Full-Text PDF (183 KB)

Rings which are generated by their units: a graph theoretical approach
H.R. Maimani, M.R. Pournaki and Siamak Yassemi
pp. 17–25
About this article | Full-Text PDF (143 KB)

A straightened proof for the uncountability of ℝ
Andreas M. Hinz
pp. 26–28
About this article | Full-Text PDF (97 KB)

Poisson’s remarkable calculation – a method or a trick?
Denis Bell
pp. 29–36
About this article | Full-Text PDF (125 KB)

Aufgaben
pp. 37–42
About this article | Full-Text PDF (111 KB)

Rezensionen
pp. 43–44
About this article | Full-Text PDF (76 KB)